O.J. Abonyo, D. Malonza, Mathematical model for crimes in developing countries with some control strategies, Journal of Applied Mathematics, Article ID 8699882, 2023.
 J.I. Adenuga, K.B. Ajide, A.T. Odeleye, A.A. Ayoade, Abundant natural resources, ethnic diversity and inclusive growth in sub-Saharan Africa: a mathematical approach, Application and Applied Mathematics: An International Journal, 16(2) 2021, 1221-1247.
 D. Aldila, H. P. Paramartha, H. Tasman, An analysis of rumour spreading model with contra productive intervention, International Journal of Pure and Applied Mathematics, 112(3) 2017, 519-530.
 P.O. Aye, Stability analysis of mathematical model for the dynamics of diabetes mellitus and its complications in a population, Data Analytics and Applied Mathematics, 3(1) 2022, 20-27.
 A.A. Ayoade, P.I. Farayola, A mathematical modelling of economic restoration through agricultural revitalisation in Nigeria, Journal of Quality Measurement and Analysis, 17(1) 2021, 79-91.
 A. A. Ayoade, R. Folaranmi, T. Latunde, Mathematical analysis of the implication of the proposed rise in the retirement age on the unemployment situation in Nigeria, Athens Journal of Sciences, 7(1) 2020, 29-42.
 A.A. Ayoade, P.I. Farayola, A mathematical model to address out-of-school children menace for actualisation of sustainable development in Nigeria, Journal of Science and Arts, 22(3) 2022, 677-692.
 A. A. Ayoade, Integer and fractional order models for rabies: a theoretical approach, Mathematics and Computational Sciences, 3(1) 2022, 1-9.
 A.A. Ayoade, T. Oyedepo, S. Agunbiade, Mathematical modeling of Toxoplasma gondii between the environment and cat population under vaccination and sanitation, Journal of Fractional Calculus and Applications, 14(1) 2023, 75-87.
 O. Balatif, I. Abdelbaki, M. Rachik, Z. Rachik, Optimal control for multi-input bilinear systems with an application in cancer chemotherapy, International Journal of Scientific and Innovative Mathematical Research (IJSIMR), 3(2) 2015, 22-31.
 A. Boutayeb, E.H. Twizell, K. Achouayb, A. Chetouani, A mathematical model for the burden of diabetes and its complications, Biomedical Engineering Online, 3 2004, 20.
 A. Boutayeb, A. Kerfati, Mathematical models in diabetology modeling, Measurement and Control, C, AMSE, 44 1994, 53-63.
 A. Boutayeb, A. Chetouani, A. Achouyab, E. H. Twizell, A non-linear population model of diabetes mellitus, Journal of Applied Mathematics & Computing, 21(1-2) 2006, 127-139.
 M. Derouich, A. Boutayeb, W. Boutayeb, M. Lamlili, Optimal control approach to the dynamics of a population of diabetics, Applied Mathematical Sciences, 8(56) 2014, 2773-2782.
 A. Devi, R. Kalita, A. Ghosh, An interactive Glucose- Insulin regulation under the influence of Externally Ingested Glucose (G IG −I −E) model, Global Journal of Mathematical Sciences: Theory and Practical, 9(3) 2017, 277-285.
 J. Dhar, M. Tyagi, P. Sinha, The impact of media on a new product innovation diffusion: a mathematical model, Bol. Soc. Paran. Mat., 33(1) 2015, 171-182.
 L.M. Ellwein, H.T. Tran, C. Zapata, V. Novak, M.S. Olufsen, Sensitivity analysis and model assessment: mathematical models for arterial blood flow and blood pressure, Cardiovasc Eng., 8 2008, 94-108.
 J.Z.D. Hussain, A mathematical model for glucose-insulin intercation, Science Vision, 14(2)2014, 84-88.
 F. Nahayo, A. Bagorizamba, M. Bigirimana, I. Irakoze, Predictive mathematical and statistical modeling of the dynamic poverty problem in Burundi: case of an innovative economic optimization system, Open Journal of Optimization, 10 2021, 101-125.
 International Diabetes Federation (2014). IDF Diabetes Atlas, 6th Edition.
 A. Kouidere, A. Labzai, H. Ferjouchia, O. Balatif, M. Rachik, A new mathematical modeling with optimal control strategy for the dynamics of population of diabetics and its complications with effect of behavioral factors, Journal of Applied Mathematics, 2020.
 A. Kouidere, A. Labzai, A. Khajji, et al. Optimal control strategy with multi-delay in state and control variables of a discrete mathematical modeling for the dynamics of diabetic population, Communications in Mathematical Biology and Neuroscience, 13(2)2020, 72-88.
 A. Kouidere, O. Balatif, H. Ferjouchia, A. Boutayeb, M. Rachik, Optimal control strategy for a discrete time to the dynamics of a population of diabetics with highlighting the impact of living environment, Discrete Dynamics in Nature and Society, Article ID 6342169, 2019.
 B.O. Kwach, Mathematical model for detecting diabetes in the blood, Applied Mathematical Sciences, 5(6)2011, 279-286.
 G.C.E. Mbah, Mathematical modelling on diabetes mellitus Lambert Academic Publishing, 2011.
 R.L.M. Neilan, Optimal Control Applied to Population and Disease Models, PhD Thesis, University of Tennessee, Knoxville, 2009. Retrieved April 14, 2020.
 A. Nath, D. Deb, R. Dey, S. Das, Blood glucose regulation in type 1 diabetic patients: an adaptive parametric compensation control-based approach, IET Systems Biology, 12(5) 2018, 219-225.
 A.H. Permatasari, R.H. Tjahjana, T. Udjiani, Existence and characterization of optimal control in mathematics model of diabetics population, Journal of Physics: Conference Series, 983(2018) 2018, 012069.
 Sandhya K. Deepak, Mathematical model for glucose-insulin regulatory system of diabetes mellitus, Advances in Applied Mathematical Biosciences, 2(1) 2011, 39-46.
 A. Staines, H.J. Bodanshy, H.E.B. Lilley, C. Stephenson, R.J.Q. McNally, R.A. Cartwright, The epidemiology of diabetes mellitus in the United Kingdom, Diabetologia, 36 1993, 1282-1287.
 J. Wang, C. Modnak, Modeling cholera dynamics with controls, Canadian Applied Mathematics Quarterly, 9(3)2011, 255-273.
 P. Widyaningsih, R.C. Aan, D.R.C. Saputro, A mathematical model for the epidemiology of diabetes mellitus with lifestyle and genetic factors, Journal of Physics: Conference series, 1028(2018) 2018, 012110.
 World Health Organisation (2020). Diabetes. https://www.who.int/health-topics/diabetes.
 R. Yadav, R. Maya, A mathematical model for the study of diabetes mellitus , Journal of Physics: Conference Series, 1531(2020) 2020, 012078.
 D. Zadeng, Mathematical Modelling of Diabetes Mellitus, PhD Thesis, Mizoram University, Aizawl, 2014.